Mitrazapine

C

Cielo

Member
Joined
Apr 16, 2019
Messages
24
Location
Singapore
#1
My appetite increased a lot when I start taking Mitrazapine..I am consuming carbs a lot and without limits ..Do you have any recommendations to me ? Thank you
 
Muddleduck

Muddleduck

Well-known member
Joined
Mar 9, 2019
Messages
306
Location
GB
#2
Mirtazapine will cause some weight gain, both by itself, by making you less active and also eating more and of the wrong foods. It is going to take willpower but i find it easier to have food in the cupboards that i can eat a lot of, like rice cakes/crackers, tomatoes, pears, pickled onions. There needs to be food that you can pick at without gaining too much weight.

It is a very good medication and will help you sleep and feel better, so don't worry about weight gain at the moment. Stick with it, because i think weight gain does stop at some point, but it is inevitable you will get a bit curvier than you currently are. Nothing wrong with that :)
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
41,077
Location
Lancashire
#3
I'm on Mirtazepine and think its an excellent drug - but the weight gain is noticeable I'm afraid. I crave carbs and chocolate but I eat healthy snack now as much as I can.
 
G

GuitarAsTherapy

Member
Joined
Apr 17, 2019
Messages
21
Location
Kansas City, MO
#4
Mirtazapene has been a miracle drug for me. But it does increase appetite. IMO, small price to pay.

Like calypso said. Count the calories. The drug doesn't add the weight, the food does. Use the calming effect of the drug to help you take control of your food intake.

Easier said than done. I was 100 pounds overweight. Dieted and have lost 50. Now I'm 50 over. 50 to go.

Thinking about going over to the anorexia forum and see how they did it. :rofl2:

OK maybe that wasn't so funny....
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
5,976
Location
NZ
#5
Yes mirtazipine I know can work really well for the depression
The weight gain for me was an issue when I look back I was probably making bad food choices.
I couldn't carry on with the drug as it was too sedating for me.
If its helping that's really great and worth working with